JournalszaaVol. 7, No. 2pp. 113–125

A criterion for the regularity of the infinitely distant point for the Zaremba problem in a half-cylinder (in Russian)

  • T.M. Kerimov

    St. Petersburg, Russian Federation
  • Vladimir G. Maz'ya

    Linköping University, Sweden
  • A.A. Novruzov

    St. Petersburg, Russian Federation
A criterion for the regularity of the infinitely distant point for the Zaremba problem in a half-cylinder (in Russian) cover

Abstract

The asymptotic behaviour at infinity of solutions to the Zaremba problem for the Laplace operator in a half-cylinder is studied. Pointwise estimates for solutions, the Green function and the harmonic measure are obtained in terms of the Wiener capacity. The main result is a necessary and sufficient condition for regularity of a point at infinity.

Cite this article

T.M. Kerimov, Vladimir G. Maz'ya, A.A. Novruzov, A criterion for the regularity of the infinitely distant point for the Zaremba problem in a half-cylinder (in Russian). Z. Anal. Anwend. 7 (1988), no. 2, pp. 113–125

DOI 10.4171/ZAA/288